# SDR 99ZZZX3601

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4128U
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449100
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 3716503
- Condition: Loose
- Location: Cargo Bay
- Part time: 78 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT 37165-03 DROPPED DOWN ONTO RUDDER, ELEVATOR, ELEVATOR TRIM CONTROL CABLES.  DUCT RE-INSTALLED AND SECURED USING METAL TAB POP RIVETED TO NEXT FORWARD DUCT.
